Alert archive / Kentucky / Winter Storm Watches in 2021
Winter Storm Watch 1, NWS Jackson, KY
NWS Jackson, KY issued this winter storm watch at Feb 8, 2021, 2:51 PM EST for 26 counties in Kentucky. It took effect at Feb 10, 2021, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 8, 2021, 2:51 PM EST (19:51 UTC)
- In effect from
- Feb 10, 2021, 1:00 AM EST
- Expired
- Feb 9, 2021, 2:29 PM EST
- In force
- Issued by
- NWS Jackson, KY
All 26 counties
Bath County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Magoffin County, KY, Martin County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 16 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2035 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615 WWUS43 KJKL 081951 WSWJKL URGENT - WINTER WEATHER MESSAGE National Weather Service Jackson KY 251 PM EST Mon Feb 8 2021 KYZ044-050>052-058>060-068-069-079-104-106>109-111-090600- /O.NEW.KJKL.WS.A.0001.210210T0600Z-210211T1800Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Elliott-Morgan-Johnson-Wolfe-Magoffin-Lee- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, and Beattyville 251 PM EST Mon Feb 8 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of one to two inches and ice accumulations of one tenth to three tenths of an inch are possible. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...From late Tuesday night through Thursday afternoon. * IMPACTS...Power outages and tree damage are possible due to the ice. Travel could be difficult to nearly impossible in portions of the watch area. The hazardous conditions could impact the morning or evening commutes on Wednesday and Thursday. * ADDITIONAL DETAILS...Some uncertainty continues in storm track and this will have impacts on exact amounts and locations of wintry precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ DJ
3 follow-up statements
570 WWUS43 KJKL 090422 WSWJKL URGENT - WINTER WEATHER MESSAGE National Weather Service Jackson KY 1122 PM EST Mon Feb 8 2021 KYZ044-050>052-058>060-068-069-079-104-106>109-111-091230- /O.CON.KJKL.WS.A.0001.210210T0600Z-210211T1800Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Elliott-Morgan-Johnson-Wolfe-Magoffin-Lee- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, and Beattyville 1122 PM EST Mon Feb 8 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of one to two inches and ice accumulations of one tenth to three tenths of an inch are possible. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...From late Tuesday night through Thursday afternoon. * IMPACTS...Power outages and tree damage are possible due to the ice. Travel could be difficult to nearly impossible in portions of the watch area. The hazardous conditions could impact the morning or evening commutes on Wednesday and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ DJ/JP
842 WWUS43 KJKL 090850 AAA WSWJKL URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Jackson KY 350 AM EST Tue Feb 9 2021 KYZ080-110-112>117-119-120-092230- /O.EXB.KJKL.WS.A.0001.210210T0600Z-210212T1200Z/ Laurel-Floyd-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Martin-Pike- Including the cities of London, Prestonsburg, Wheelwright, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 350 AM EST Tue Feb 9 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of up to one inch and ice accumulations of up to one half of an inch possible. * WHERE...Portions of northeast, south central and southeast Kentucky. * WHEN...From late tonight through Friday morning. * IMPACTS...Power outages and tree damage are likely due to the ice. Travel could be nearly impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ KYZ044-050>052-058>060-068-069-079-104-106>109-111-092230- /O.EXT.KJKL.WS.A.0001.210210T0600Z-210212T1200Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Elliott-Morgan-Johnson-Wolfe-Magoffin-Lee- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, and Beattyville 350 AM EST Tue Feb 9 2021 ...WINTER STORM WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of up to two inches and ice accumulations of one tenth to one half of an inch possible. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...From late tonight through Friday morning. * IMPACTS...Power outages and tree damage are likely due to the ice. Travel could be nearly impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ DJ/GREIF
781 WWUS43 KJKL 091929 WSWJKL URGENT - WINTER WEATHER MESSAGE National Weather Service Jackson KY 229 PM EST Tue Feb 9 2021 KYZ058>060-104-106>109-111-100600- /O.UPG.KJKL.WS.A.0001.210210T0600Z-210212T1200Z/ /O.NEW.KJKL.IS.W.0001.210210T1200Z-210212T0000Z/ Estill-Powell-Menifee-Elliott-Morgan-Johnson-Wolfe-Magoffin-Lee- Including the cities of Irvine, Ravenna, Clay City, Stanton, Frenchburg, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, and Beattyville 229 PM EST Tue Feb 9 2021 ...ICE STORM WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 7 PM EST THURSDAY... * WHAT...Significant icing expected. Total ice accumulations of one quarter to one half of an inch. * WHERE...Portions of east central, northeast and southeast Kentucky. * WHEN...From 7 AM Wednesday to 7 PM EST Thursday. * IMPACTS...Power outages and tree damage are likely due to the ice. Travel could be nearly impossible. The hazardous conditions could impact the Wednesday morning or evening commutes, along with the Thursday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. && $$ KYZ068-069-079-080-110-112>117-119-120-100600- /O.UPG.KJKL.WS.A.0001.210210T0600Z-210212T1200Z/ /O.NEW.KJKL.IS.W.0001.210211T0600Z-210212T1200Z/ Rockcastle-Jackson-Pulaski-Laurel-Floyd-Breathitt-Knott-Owsley- Perry-Clay-Leslie-Martin-Pike- Including the cities of Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Prestonsburg, Wheelwright, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 229 PM EST Tue Feb 9 2021 ...ICE STORM WARNING IN EFFECT FROM 1 AM THURSDAY TO 7 AM EST FRIDAY... * WHAT...Significant icing expected. Total ice accumulations of up to one half of an inch. Locally higher amounts of ice accumulation possible. * WHERE...Portions of northeast, south central and southeast Kentucky. * WHEN...From 1 AM Thursday to 7 AM EST Friday. * IMPACTS...Power outages and tree damage are likely due to the ice. Travel could be nearly impossible. The hazardous conditions could impact the Thursday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. && $$ KYZ083>086-118-100600- /O.NEW.KJKL.IS.W.0001.210211T0600Z-210212T1200Z/ Wayne-McCreary-Whitley-Knox-Letcher- Including the cities of Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Jenkins, and Whitesburg 229 PM EST Tue Feb 9 2021 ...ICE STORM WARNING IN EFFECT FROM 1 AM THURSDAY TO 7 AM EST FRIDAY... * WHAT...Significant icing is expected. Total ice accumulations up to a quarter of an inch are expected. * WHERE...Wayne, McCreary, Whitley, Knox and Letcher Counties. * WHEN...From 1 AM Thursday to 7 AM EST Friday. * IMPACTS...Power outages and tree damage are likely due to the ice. Travel could be nearly impossible. The hazardous conditions could impact the Thursday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. && $$ KYZ044-050>052-100600- /O.UPG.KJKL.WS.A.0001.210210T0600Z-210212T1200Z/ /O.NEW.KJKL.WW.Y.0009.210210T1200Z-210212T0000Z/ Fleming-Montgomery-Bath-Rowan- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, and Morehead 229 PM EST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 7 PM EST THURSDAY... * WHAT...Mixed precipitation is expected. Total snow accumulations of up to two inches and ice accumulations of up to two tenths of an inch are expected. * WHERE...Fleming, Montgomery, Bath and Rowan Counties. * WHEN...From 7 AM Wednesday to 7 PM EST Thursday. * IMPACTS...Power outages and tree damage are possible due to the ice. Travel could be difficult. The hazardous conditions could impact the Wednesday morning and evening commutes, and the Thursday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this winter storm watch went out at Feb 8, 2:15 PM EST, 36 minutes earlier.
Area forecast discussion, Feb 8, 2:15 PM EST, 36 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 215 PM EST Mon Feb 8 2021 .UPDATE... Issued at 215 PM EST MON FEB 8 2021 More extensive update than expected. Clouds have overspread much of the area from the southwest his morning. Our diurnal temperature rise has taken a hit as a result, more so in the southwest. But regional satellite does show a clearing line lifting northward from the south. Thus temperatures should catch back up closer to forecast...expected levels eventually, though overall highs will be affected by a few degrees. Have made necessary adjustments to the forecast package. Otherwise updated zone and hazard products for latest trends and freshened up the HWO to remove morning ice. A weak disturbance loft will move through the region and a surface trough (pseudo surface front) will drop southeast into eastern Kentucky overnight. Concern exists with colder surface (boundary layer) temperatures across the north which appears to lead to a window (~09-15Z) of some scattered showers producing mixed precipitation across our north, generally either side and north of the I-64 corridor, with some light freezing rain even possible for a few locations. Confidence is not high in precipitation type at this time, but something worth keeping in mind. At present, with a relatively warm surface do not feel there would be more than some spotty, minor glazing on area bridges and overpasses. But will reevaluate with afternoon issuance. UPDATE Issued at 1005 AM EST MON FEB 8 2021 Quick update to bring hourly grids in line with current obs. Temps are a little slow out of the gate but will catch up with ample sunshine through the morning. No other updates at this time, though will be updating the zones to freshen up wording with next update. UPDATE Issued at 640 AM EST MON FEB 8 2021 Just a quick update to the grids mainly to fine tune the sky cover and add the latest obs and trends for the T/Td grids. These grids have been sent to the NDFD and web servers along with an extension of our current SPS in the south for the risk of black ice. && .SHORT TERM...(Today through Tuesday) Issued at 510 AM EST MON FEB 8 2021 09z sfc analysis shows a stalled front running through the southern parts of the area with cold high pressure found to the north. This front will be the source for all kinds of problematic weather through this week. For now, though, the high has been able to keep the skies mostly clear making for good radiational conditions through early this morning. As a result, temperatures vary from the mid teens in most of the valleys to the lower 20s on the ridges. Dewpoints are more uniform in the mid to upper teens most places amid light and variable winds. With these temperatures, there are likely some patches of black ice on any of the roads that are not dry this morning. An SPS is out for this concern and runs through sunrise. The models are in reasonable agreement with the main features aloft through the short term portion of the forecast. They all depict the very fast mid-level flow over Kentucky that will carry a series of embedded weak energy impulses - the strongest of these pass through eastern parts of the state on Tuesday morning then the pattern flattens out to become zonal. This all takes place beneath a large and southward displaced arctic gyre that looks to be fairly persistent and will be able to quickly stream energy from an open trough along the southern California coast. Given the minimal model spread at the upper levels will favor the blended NBM solution as a starting point for the grids with some minor adjustments toward the CONSShort for PoP details tonight into Tuesday. Sensible weather will feature the proverbial calm before the storm as winter tees up a return shot by midweek. For most of the area dry weather holds through Tuesday, but in the far north a bit of freezing rain will be possible late tonight. This happens as the front drifts north and a weak sfc wave moves along it tapping into the return flow moisture on the back side of the retreating high. A few light rain showers then linger for a larger part of the area on Tuesday with minuscule QPF while sfc temperatures will be well above freezing - negating any icing concerns - for now. The front continues to waver over the area during the day and sets the stage for more active and significant winter weather at mid week. Due to this boundary, temperatures will be striated from north to south across the CWA placing the north under the bigger threat for the upcoming winter wx than the south, ATTM. Deviated from the NBM temperatures the most this morning to capture the terrain based cooling but little changes elsewhere. As for PoPs just tweaked them towards the CONSShort for tonight in the north - a bit higher than the NBM values. .LONG TERM...(Tuesday night through Sunday) Issued at 421 AM EST MON FEB 8 2021 The large scale flow pattern in the extended will feature a large area of low pressure aloft that will initially be centered over south central Canada. It is this feature that will allow very cold air to gradually filter southward into the Ohio and Tennessee Valley regions as it slowly spins in place. This upper low will gradually sink southward over the Great Lakes by the end of the week, which is the time during which the coldest air we have seen so far this season will begin to invade the region in earnest. The forecast models have started to agree a bit better on the details of the larger scale systems, but have not yet converged on a common solution regarding any smaller scale features. One such feature is a baroclinic zone and/or deformation zone that the models are trying to set up somewhere near the Ohio River. The evolution of this feature is what will be most in question in the extended, and will have the most influence on exactly when and where precipitation sets up across our area. At this time, it appears that rain will begin across western portions of our area south of the baroclinic zone/boundary Tuesday night. North of this boundary/zone is where precip types will get dicey, as the colder surface air is overridden by warmer moisture laden air aloft. Freezing rain is expected to begin late Tuesday night, north of the Mountain Parkway. This trend should continue Tuesday night through late in the day on Wednesday. As the baroclinic zone meanders northward a bit, the freezing rain should retreat northward as well, with all rain expected south of the I-64 corridor. A weak northern stream shortwave is then expected to push eastward around the base of the large northern trough Thursday night, which will push our baroclinic boundary back to the south. As this occurs, colder air will again invade from the north, allowing for another southern push of wintry precipitation. The latest model soundings and time heights have enough cold air in place near the surface to allow for both freezing rain and sleet to occur north of the Mountain Parkway late Thursday night. As this air continues to push southward, the wintry mix will also move further south into our are. By late Thursday morning/early afternoon, this mix of freezing rain and sleet may have pushed as far south as the Hal Rogers Parkway west of I-75 and northeastward to Martin and northern Pike county. The frozen precip should last into the early evening hours, before transitioning to snow or a rain/snow mix, as the entire atmospheric column falls below freezing. The precip could last through early Friday morning, but should begin to move out of the area by then, as the large upper trough, and its southern shortwave, push the surface boundary east of the area. Light snow accumulations will be possible across the area once precip transitions over to all snow. Of greater concern, however, will be the potential for ice/sleet accumulations across a large portion of eastern Kentucky. As things currently stand, we could see significant ice accumulations due to freezing rain and sleet Tuesday night through early Thursday evening, beginning for locations along and north of I-64, and gradually affecting areas further south Wednesday night and Thursday. With the large upper trough bringing so much cold air into the region, and with this pattern expected to change little until late in the weekend or early next week, temperatures on average should be below normal across the area through out most of the extended for most locations. The coldest air should invade the region over the weekend, as a ridge of high pressure sets up over the region for a brief period of time Friday and Friday night,m which will give us a temporary reprieve from the extremely active weather we are expecting for the rest of the week. Another area of low pressure may bring isolated to scattered rain or snow showers back to eastern Kentucky Saturday and Saturday night, but there is a good deal of uncertainty regarding this part of the forecast, so will take that part of the forecast with a grain of salt for now. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 215 PM EST MON FEB 8 2021 Clouds (~035 AGL) have overspread the area this morning. Models and guidance are not handling these clouds that well at present. But CIGS will lift for a period of time late this afternoon and this evening. A weak disturbance and surface trough (pseudo surface front) will drop southeast into eastern Kentucky overnight. Concern exists with colder temperatures across the north which appears to lead to a window (09-15Z) of some scattered showers producing some mixed precipitation, possibly even some light freezing rain in a few location. Confidence is not high in precipitation type at this time, but something worth keeping in mind. KSYM would be the only forecast terminal of concern with respect to the mix of precipitation, though other airports across the area could be susceptible as well. Showers taper off early Tuesday morning, but CIGS Conant to lower into IFR territory by around daybreak if not just a bit sooner. Winds will remain light and generally variable through the period. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...RAY SHORT TERM...GREIF LONG TERM...AR AVIATION...RAY
Hazardous weather outlook, Feb 8, 1:37 PM EST, 1 hour 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 137 PM EST Mon Feb 8 2021 KYZ050-058>060-068-069-079-080-083>088-106>120-091100- Montgomery-Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski- Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-Morgan-Johnson- Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie- Letcher-Martin-Pike- Including the cities of Camargo, Jeffersonville, Mount Sterling, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 137 PM EST Mon Feb 8 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Multiple rounds of wintry precipitation look increasingly likely from mid to late in the week. Light ice accumulations due to freezing rain will be possible Tuesday night through Wednesday evening, with light snow accumulations also on track from Wednesday night through early Friday. In addition, a much colder airmass is expected to arrive at the end of the week and may lead to the coldest temperature readings so far this winter season. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for winter weather later this week. KYZ044-051-052-104-091100- Fleming-Bath-Rowan-Elliott- Including the cities of Flemingsburg, Owingsville, Morehead, and Sandy Hook 137 PM EST Mon Feb 8 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. Light freezing rain will be possible late tonight with less than a tenth of an inch of glaze expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Multiple rounds of wintry precipitation look increasingly likely from mid to late in the week. Light ice accumulations due to freezing rain will be possible Tuesday night through Wednesday evening, with light snow accumulations also on track from Wednesday night through early Friday. In addition, a much colder airmass is expected to arrive at the end of the week and may lead to the coldest temperature readings so far this winter season. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for winter weather later this week. GREIF/AR
Nearby
Winter Storm Watches in Kentucky, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.